# SDR GTIA030631

- Difficulty date: July 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR ENTRY FLOORBOARD SUPPORT CORRODED AND WORN.  FABRICATED R-1 DOOR ENTRY FLOOR BOARD SUPPORT.  (M)
